M.D. Toxicology & MJ, Certified Dermatologist , Bachelor of Ayurveda, Medicine and Surgery (BAMS)
I think hormonal disbalance is may be one of the cause, your age is about to come with early menopausal symptoms.
Insomnia is may result of unhealthy lifestyle, stress, irritability and mental restlessness.
-regularly monitor your bp.
-start day with relaxation yoga therapy and meditation.
-make essential modification in lifestyle.
-take proper diet with easy digestible food.
-think healthy live healthy.
Doctorate in Clinical Psychology, Mphil in Medical Psychology, PG Dip Edu Counselling , Certificate in Nutrition & Mental health, Consultant Clinical Psychologist , EMDR Part I&2
There are several psychotherapeutic methods which are essential to come out of anxiety and depressive disorders.
Cognitive Behaviour therapy( CBT) gives best results with no side effects.
Now it is available online also.
Try to avail from trainned psychologists
bye Take care.
I totally understand that you are having difficulty with your sleep with your current medications. Sleep can have an immense effect on your mood and it is imperative that you change your medications with consultation from your prescribing doctor. I also believe that the quality of your sleep has a lot to do with your daytime routine and it does help if you could explain your sleep in detail with your psychiatrist. With regards to your medications, quetiapine and stilnoct are two entirely different categories of medicine and so is clonazepam. Although you do not mention if you are currently using all three or one or two medications, it would be helpful to say that you certainly need the help of a psychiatrist to get your medications straightened out and have a good night's sleep.
Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, audio, or video appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
MD - Obstetrtics & Gynaecology, FMAS, DMAS, Fellowship in Assisted Reproductive technology, MBBS Bachelor of Medicine and Bachelor of Surgery
The generic, active ingredient zolpidem is classified as a pregnancy category C drug by the FDA and hence not recommended with use in pregnancy. iT SHOULD BE STOPPED AT LEAST 3 MONTHS PRIOR TO PLANNING PREGNANCY.
MBBS, MS - Obstetrics and Gynaecology, FMAS.Laparoscopy, Cosmetic Gynaecology
Hi priya, zolpidem which is anti anxiety drug it is said this drug will cause dizziness/nausea/drowsiness minor side effects and there are side effects to the baby. Preferably go for meditation and listen to music. Have peaceful mind .enjoy your pregnancy.
Try to relax yourself --
Exercise. Exercise is one of the most important things you can do to combat stress. Take a few minutes to breathe in and out in slow, deep breaths.
Reduce Your Caffeine Intake. Write It Down. Chew Gum. Spend Time With Friends and Family. Laugh.
Eat a healthy diet.
Pursue one hobbyWalk in nature
For more details you can consult me.
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
It acts as a sedative. The drug is even known as a hypnotic. It acts on imbalanced chemicals of the brain in patients who suffer from insomnia.
You should take prescribed dose in order to treat your problem in an effective way. If feeling any side effect, you may discuss it over a call for detailed consultation.
Warm milk. You can put a tasty spin on your grandmother's natural insomnia remedy by sipping warm milk before bed. Almond milk is an excellent source of calcium, which helps the brain make melatonin. Plus, warm milk may spark pleasant and relaxing memories of your mother helping you fall asleep.
Thanks for your query on Lybrate
"As" per your clinical history is concerned you should not stop medication and he has given yo for Depression so take treatment as per your Doctor's advice and check scale every one month and dose will be adjusted.
Hope that helps